# SDR HALA2018123100687

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 35,819 hours, 5,677 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UPON ENGINE SHUTDOWN ECAM: ENG 2 MINOR FAULT. // PERFORMED FADEC TEST OF #2 ENGINE PER AMM 73-21-00-710-812-A. NO
FAULTS . TEST OK. OK FOR SERVICE.
